# SDR SWIA201440419

- Difficulty date: November 25, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISOR PANEL 326BR FAILED GAP CHECK.   REPAIRED IAW REO.
